Aa
A
A
Close
Avatar universal
anxiety, heart palpitations
I have been taking Atenolol, 25 mg to lower blood pressure for the last year.  I also take 125mg of Levothyroid, baby aspirin, a water pill, potassium and famotidine.  Lately I have had asthma symptoms so my doctor put me on an inhaler with Qvar, 80mg.  I have been having frequent anxiety to the point of panic, tightness in chest.  My breathing seems ok since the Qvar.  Could the anxiety be caused by one of the medications?
Thanks.
Mairzy
Cancel
1 Answers
Page 1 of 1
97628 tn?1204465633
Don't know. Maybe an interaction between the atenolol and the asthma med?  Have you had your TSH taken recently? Anxiety could come from the dose of levo being too high. You can also go to your pharmacy and ask the pharmacist about any interactions.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Arrhythmias Answerers
Recent Activity
1236893 tn?1408490528
Blank
Make A Shake That Will Keep You Ful...
6 hrs ago by gymdandee
Avatar m tn
Blank
Kadam96 joined this community
Welcome them!
20 hrs ago
1236893 tn?1408490528
Blank
gymdandee commented on Baking Soda May Reduc...
20 hrs ago
Heart Rhythm Community Resources